| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Swelling/ Edema (4577)
| Date of Event |
12/30/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was treated with an injection for pes bursitis approximately seventeen (17) months following a left knee arthroplasty to address continuous post-operative pain and swelling.The patient's pain resolved after the injection was administered, however, the patient continued to have worsening moderate effusion.Initial operative notes noted that the partial knee arthroplasty tracked without complication and the patient's range of motion was zero (0) to one-hundred forty(140) degrees and stable.Attempts have been made, however, no additional information is available.
Additional Manufacturer Narrative
B)(4).Concomitant medical products: medical devices: persona revision cemented plus femoral component left size 5+ catalog #: 42504605811; lot #: 64675747, persona revision fixed bearing articular surface left 24mm catalog #: 42512800424; lot #: 64559466, persona revision cemented tibial component left size c catalog #: 42542006401; lot #: 64334614, persona revision cemented distal femoral augment size 5 catalog #: 42556605805; lot #: 64624148, persona revision cemented half block tibial augment left lateral size cd 15mm catalog #: 42555803115; lot #: 64648336.The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this patient; please see all reports associated with this event: 0001822565-2022-01561, 0001822565-2022-01562, 0001822565-2022-01563, 0001822565-2022-01564, 0001822565-2022-01565.Investigation incomplete.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Medical records provided confirmed the patient had mild pes bursitis and received an injection, which resolved the pain.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.